# SDR DHL2007742020

- Difficulty date: December 22, 2007
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 950f-990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WITH EXFOLIATION, AFT PIT BS 950F + 4" STRINGER 29R.  CORROSION FOUND OUT OF LIMIT IAW B-727 SRM 53-10-1 FIGURE 1.  FABRICATED REPAIR DOUBLERS, FABRICATED FILLER IAW  EDAE59-1 REV B.  INSTALLED REPAIR DOUBLERS AT BS 950F TO BS 970, BS 970 TO BS 990 STRINGER 29R IAW B-727 SRM 51-30-2 AND EDAE59-1 REV B AND 8110-3 DATED 12-20-07.
